Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Orange spotting after light period. On BC pill. Have recurrent BV. What could this spotting mean?

2 months ago i had a light period, a few days after my period I experienced pinkish orange spotting, subsided after a day or next. The next month I had a normal period, actually a little heavier than usual, but same number of days. This month I got my period on time but also a little heavier than in the past. I finished my period on Saturday and today I am experiencing pinking orange spotting. Some other detail.. I am on BC pill and the past few months I have been battling recurrent BV, which has subsided greatly. What could this spotting mean?
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi there,
Welcome to HCM,

Intermittent spotting between periods could indicate a polyps, cervical erosion, infections, hormonal imbalances.

I would like to know your age, how long have you been taking birth control pills and are you taking them very regularly or not?

For recurrent bacterial vaginosis metronodazole antibiotic oral and pessaries needs to be used. Alternately you can take clindamycin as well.
You should get prescription from a gynaecologist immediately for the same.

You should get examined by a gynaecologist, get a cervical smear done if not done in last 3 years, and get a pelvic ultrsound and blood tests including thyroid, prolactin done to know the cause.

Hope this helps.
Answered: Sat, 26 Mar 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor